Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 838795
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Shui-Nee Chow and Jack K. Hale
Title: Methods of bifurcation theory
Additional book information: A Series of Comprehensive Studies in Mathematics, vol. 251, Springer-Verlag, New York, 1982, xv + 515 pp., $48.00. ISBN 0-387-90664-9.

Review Information:

Reviewer: J. C. Alexander
Reviewer: P. M. Fitzpatrick
Journal: Bull. Amer. Math. Soc. 15 (1986), 101-111